

2019 FIA Motorsport Games

Provisional Timetable (V17)

| | Tuesday 29th October 2019 | | | | | | | |
|-------|---------------------------|--------|----------|--------------------------------|--------------------|------|--|--|
| Start | | Finish | Duration | Activity | Series | Int. | | |
| 16:00 | - | 20:00 | 04:00 | Paddock/Garages open for setup | GT and Touring Car | | | |

| | Wednesday 30th October 2019 | | | | | | |
|-------|-----------------------------|--------|----------|---|-------------------------------|------|--|
| Start | | Finish | Duration | Activity | Series | Int. | |
| 08:00 | - | 11:00 | 03:00 | Paddock/Garages open for setup | GT and Touring Car | | |
| 12:00 | - | 16:00 | 04:00 | Technical Scrutineering | MSG: GT Cup | | |
| 14:00 | - | 18:00 | 04:00 | Technical Scrutineering | MSG: Touring Car Cup | | |
| 14:00 | - | 18:00 | 04:00 | Driver's equipment checks and Driver weighing | MSG: GT Cup | | |
| 17:00 | - | 18:00 | 01:00 | Track Inspection | GT, Touring Car and F4 | | |
| 19:00 | - | | | Transport of car to Rome | GT, Touring Car, F4 and Drift | | |

| | Thursday 31st October 2019 | | | | | | |
|----------------|----------------------------|--------|----------|---|-------------------------------|------|--|
| Start | | Finish | Duration | Activity | Series | Int. | |
| 08:00 | = | 15:00 | 07:00 | Technical Scrutineering | MSG: F4 Cup | | |
| 08:30 | = | 12:30 | 04:00 | Technical Scrutineering (cont.) | MSG: GT Cup | | |
| 08:30 | - | 09:30 | 01:00 | Introduction Meeting | MSG: F4 Cup | | |
| 08:30 | - | 15:00 | 06:30 | Track walk | All | | |
| 09:00 | - | 13:00 | 04:00 | Administrative checks | MSG: GT Cup | | |
| 09:00 | - | 11:00 | 02:00 | Driver's equipment checks and Driver weighing | MSG: Touring Car Cup | | |
| 09:30 | - | 15:30 | 06:00 | Karting | FIA Girls On Track | | |
| 10:00 | - | 12:00 | 02:00 | Administrative checks | MSG: F4 Cup | | |
| 11:00 | - | 12:00 | 01:00 | Team Managers Meeting | MSG: GT Cup | | |
| 11:00 | - | 15:00 | 05:00 | Driver's equipment checks and Driver weighing | MSG: GT Cup | | |
| 11:00 | - | 15:00 | 04:00 | Technical Scrutineering (cont.) | MSG: Touring Car Cup | | |
| 13:00 | - | 15:00 | 02:00 | Competitor Weigh-In, Admin and Equipment Checks | MSG: Karting Slalom Cup | | |
| 13:15 | - | 13:55 | 00:40 | Drivers Briefing | MSG: GT Cup | | |
| 13:30 | - | 15:00 | 01:30 | Administrative checks | MSG: Drifting Cup | | |
| 15:00 | - | 16:00 | 01:00 | Car Parade through Rome | GT, Touring Car, F4 and Drift | | |
| 16:30 | - | 17:00 | 00:30 | Briefing for Opening Ceremony | All | | |
| 1 <i>7</i> :15 | - | 17:45 | 00:30 | Family Photo of Competitors | All | | |
| 18:00 | - | 20:00 | 02:00 | Opening Ceremony | All | | |
| 20:00 | | | | Departure of cars back to Vallelunga | GT, Touring Car, F4 and Drift | | |

| | Friday 1st November 2019 | | | | | | |
|-------|--------------------------|--------|----------|--------------------------------|-------------------------|-------|--|
| Start | | Finish | Duration | | Series | Int. | |
| 07:30 | | 08:00 | 00:30 | FIA Officials Meeting | All | | |
| 09:00 | - | 14:00 | 05:00 | Technical Scrutineering | MSG: Drifting Cup | | |
| 09:00 | - | 09:30 | 00:30 | Drivers Briefing | MSG: F4 Cup | | |
| 09:20 | - | 09:30 | 00:10 | Medical Track Inspection | GT, F4 and Touring Car | | |
| 09:30 | - | 09:40 | 00:10 | Race Director Track Inspection | GT, F4 and Touring Car | | |
| 10:00 | - | 18:00 | | Karting | Girls on Track | | |
| 10:00 | - | 10:30 | 00:30 | Drivers Briefing | MSG: Karting Slalom Cup | | |
| 10:00 | - | 11:20 | 01:20 | Free Practice 1 | MSG: GT Cup | 00:10 | |
| 10:30 | - | 11:00 | 00:30 | Drivers Briefing | MSG: Touring Car Cup | | |
| 10:45 | - | 12:00 | 01:15 | Track Walk | MSG: Karting Slalom Cup | | |
| 11:30 | - | 12:15 | 00:45 | Free Practice 1 | MSG: F4 Cup | 00:10 | |
| 12:00 | - | 13:00 | 01:00 | Drivers Briefing | MSG: Drifting Cup | | |
| 12:25 | - | 12:55 | 0:30 | Free practice 1 | MSG: Touring Car Cup | 00:10 | |
| 13:05 | - | 14:25 | 01:20 | Free Practice 2 | MSG: GT Cup | 00:10 | |
| 14:00 | - | 17:00 | 03:00 | Session 1 | MSG: Karting Slalom Cup | | |
| 14:35 | - | 15:05 | 0:30 | Free practice 2 | MSG: Touring Car Cup | 00:10 | |
| 15:00 | - | 15:30 | 00:30 | Drivers Briefing | MSG: Digital Cup | | |
| 15:15 | - | 15:50 | 00:35 | Free Practice 2 | MSG: F4 Cup | 00:20 | |
| 15:50 | - | 16:00 | 00:10 | Practice Starts | MSG: F4 Cup | | |
| 15:30 | - | 18:30 | 03:00 | Practice | MSG: Digital Cup | | |
| 16:20 | - | 18:05 | 01:45 | Practice | MSG: Drifting Cup | 00:10 | |
| 18:15 | - | 20:00 | 01:45 | Qualifying | MSG: Drifting Cup | | |

| | Saturday 2nd November 2019 | | | | | | |
|-------|----------------------------|--------|----------|--------------------------------|-------------------------|-------|--|
| Start | | Finish | Duration | Activity | Series | Int. | |
| 07:50 | - | 08:00 | 00:10 | Medical Track Inspection | GT, F4 and Touring Car | | |
| 08:00 | - | 08:10 | 00:10 | Race Director Track Inspection | GT, F4 and Touring Car | | |
| 08:30 | - | 09:00 | 00:30 | Qualifying 1 | MSG: Touring Car Cup | 00:10 | |
| 09:00 | - | 19:00 | All Day | Various Activities | Girls on Track | | |
| 10:00 | - | 12:30 | 02:30 | Session 2 FIA Confidential | MSG: Karting Slalom Cup | | |

| 09:10 | ı | 09:35 | 00:25 | Qualifying | MSG: F4 Cup | 00:10 |
|--|---|---|--|--|---|---|
| 09:40 | - | 12:00 | 02:20 | Practice & Qualifying | MSG: Digital Cup | |
| 09:45 | • | 10:35 | 00:50 | Qualifying (20-10-20) | MSG: GT Cup | 00:10 |
| 10:45 | - | 11:15 | 00:30 | Qualifying 2 | MSG: Touring Car Cup | 00:40 |
| 11:00 | - | 11:30 | 00:30 | Driver Briefing | MSG: Digital Cup | |
| 11:55 | | | | Pitlane Open | MSG: F4 Cup | 00:10 |
| 12:05 | | | | Pitlane Closed | MSG: F4 Cup | 00:05 |
| 12:10 | | | | 5 Minutes Board | MSG: F4 Cup | 00:05 |
| 12:15 | | | | Green Flag / Formation Lap | MSG: F4 Cup | 00:05 |
| 12:20 | - | 12:40 | 00:20 | Qualification Race | MSG: F4 Cup | 00:10 |
| 12:50 | | | | Pitlane Open | MSG: Touring Car Cup | 00:10 |
| 13:00 | - | 14:00 | | Drivers Briefing | MSG: Drifting Cup | |
| 13:00 | | | | Pitlane Closed | MSG: Touring Car Cup | 00:05 |
| 13:05 | | | | 5 Minutes Board | MSG: Touring Car Cup | 00:05 |
| 13:10 | | | | Green Flag / Formation Lap | MSG: Touring Car Cup | 00:05 |
| 13:15 | - | 13:45 | 00:30 | Race 1 (25 mins + 1 lap) | MSG: Touring Car Cup | 00:10 |
| 13:30 | • | 14:00 | 00:30 | Driver briefing & Annoucement of Groups | MSG: Digital Cup | |
| 10 55 | | | | Pit Lane Open | MSG: GT Cup | 00:10 |
| 13:55 | | | | | | 00.10 |
| 14:00 | - | 17:00 | 03:00 | Eighth Final | MSG: Karting Slalom Cup | 00.10 |
| 14:00 14:00 | - | 17:00 17:00 | 03:00 03:00 | Eighth Final Practice & Repechage | MSG: Karting Slalom Cup MSG: Digital Cup | 00.10 |
| 14:00 | | | | Eighth Final Practice & Repechage Pit Lane Closed | MSG: Karting Slalom Cup MSG: Digital Cup MSG: GT Cup | 00:05 |
| 14:00 14:00 14:05 14:10 | | | | Eighth Final Practice & Repechage Pit Lane Closed 10 minutes board | MSG: Karting Slalom Cup MSG: Digital Cup MSG: GT Cup MSG: GT Cup | 00:05 00:10 |
| 14:00 14:00 14:05 14:10 14:20 | | 17:00 | 03:00 | Eighth Final Practice & Repechage Pit Lane Closed 10 minutes board Green Flag / Formation Lap | MSG: Karting Slalom Cup MSG: Digital Cup MSG: GT Cup MSG: GT Cup MSG: GT Cup | 00:05 00:10 00:05 |
| 14:00 14:00 14:05 14:10 14:20 14:25 | | | | Eighth Final Practice & Repechage Pit Lane Closed 10 minutes board | MSG: Karting Slalom Cup MSG: Digital Cup MSG: GT Cup MSG: GT Cup MSG: GT Cup MSG: GT Cup | 00:05 00:10 00:05 00:20 |
| 14:00 14:00 14:05 14:10 14:20 14:25 15:45 | - | 17:00 | 03:00 | Eighth Final Practice & Repechage Pit Lane Closed 10 minutes board Green Flag / Formation Lap | MSG: Karting Slalom Cup MSG: Digital Cup MSG: GT Cup | 00:05 00:10 00:05 |
| 14:00 14:05 14:10 14:20 14:25 15:45 17:30 | • | 17:00 15:25 17:15 20:00 | 03:00 01:00 01:30 02:30 | Eighth Final Practice & Repechage Pit Lane Closed 10 minutes board Green Flag / Formation Lap Race 1 Practice Top 16 and Final | MSG: Karting Slalom Cup MSG: Digital Cup MSG: GT Cup MSG: Drifting Cup MSG: Drifting Cup | 00:05 00:10 00:05 00:20 |
| 14:00 14:05 14:10 14:20 14:25 15:45 17:30 20:15 | - | 17:00 15:25 17:15 20:00 20:30 | 03:00 01:00 01:30 02:30 00:15 | Eighth Final Practice & Repechage Pit Lane Closed 10 minutes board Green Flag / Formation Lap Race 1 Practice Top 16 and Final Podium Ceremony | MSG: Karting Slalom Cup MSG: Digital Cup MSG: GT Cup MSG: Drifting Cup MSG: Drifting Cup MSG: Drifting Cup | 00:05 00:10 00:05 00:20 |
| 14:00 14:05 14:10 14:20 14:25 15:45 17:30 | - | 17:00 15:25 17:15 20:00 | 03:00 01:00 01:30 02:30 00:15 02:00 | Eighth Final Practice & Repechage Pit Lane Closed 10 minutes board Green Flag / Formation Lap Race 1 Practice Top 16 and Final Podium Ceremony Semi Finals & Repechage | MSG: Karting Slalom Cup MSG: Digital Cup MSG: GT Cup MSG: GT Cup MSG: GT Cup MSG: GT Cup MSG: Drifting Cup MSG: Drifting Cup MSG: Drifting Cup MSG: Drifting Cup MSG: Digital Cup | 00:05 00:10 00:05 00:20 |
| 14:00 14:05 14:10 14:20 14:25 15:45 17:30 20:15 | - | 17:00 15:25 17:15 20:00 20:30 | 03:00 01:00 01:30 02:30 00:15 | Eighth Final Practice & Repechage Pit Lane Closed 10 minutes board Green Flag / Formation Lap Race 1 Practice Top 16 and Final Podium Ceremony | MSG: Karting Slalom Cup MSG: Digital Cup MSG: GT Cup MSG: Drifting Cup MSG: Drifting Cup MSG: Drifting Cup | 00:05 00:10 00:05 00:20 |

| Start | | Finish | Duration | Activity | Series | Int. |
|-------|---|--------|----------|--|-------------------------|-------|
| 08:20 | - | 08:30 | 00:10 | Medical Track Inspection | GT, F4 and Touring Car | |
| 08:30 | - | 08:40 | 00:10 | Race Director Track Inspection | GT, F4 and Touring Car | |
| 09:00 | - | 12:00 | 03:00 | Quarter Final - Half Final - Small Final | MSG: Karting Slalom Cup | |
| 09:00 | | | | Pit Lane Open | MSG: GT Cup | 00:10 |
| 09:10 | | | | Pit Lane Closed | MSG: GT Cup | 00:05 |
| 09:15 | | | | 10 minutes board | MSG: GT Cup | 00:10 |
| 09:25 | | | | Green Flag / Formation Lap | MSG: GT Cup | 00:05 |
| 09:30 | - | 10:30 | 01:00 | Race 2 | MSG: GT Cup | 00:45 |
| 11:15 | | | | Pitlane Open | MSG: F4 Cup | 00:10 |
| 11:25 | | | | Pitlane Closed | MSG: F4 Cup | 00:05 |
| 11:30 | | | | 5 Minutes Board | MSG: F4 Cup | 00:05 |
| 11:35 | | | | Green Flag / Formation Lap | MSG: F4 Cup | 00:05 |
| 11:40 | - | 12:10 | | Main Race | MSG: F4 Cup | 00:45 |
| 12:20 | - | 12:40 | 00:20 | Podium Ceremony | MSG: F4 Cup | |
| 12:55 | | | | Pitlane Open | MSG: Touring Car Cup | 00:10 |
| 13:05 | | | | Pitlane Closed | MSG: Touring Car Cup | 00:05 |
| 13:10 | | | | 5 Minutes Board | MSG: Touring Car Cup | 00:05 |
| 13:15 | | | | Green Flag / Formation Lap | MSG: Touring Car Cup | 00:05 |
| 13:20 | - | 13:55 | | Race 2 (30 mins + 1 lap) | MSG: Touring Car Cup | 00:45 |
| 13:30 | - | 14:00 | | Final | MSG: Karting Slalom Cup | |
| 14:05 | - | 14:20 | 00:15 | Podium Ceremony | MSG: Touring Car Cup | |
| 14:30 | - | 14:45 | | Podium Ceremony | MSG: Karting Slalom Cup | |
| 14:40 | | | | Pit Lane Open | MSG: GT Cup | 00:10 |
| 14:50 | | | | Pit Lane Closed | MSG: GT Cup | 00:10 |
| 15:00 | | | | 10 minutes board | MSG: GT Cup | 00:10 |
| 15:10 | | | | Green Flag / Formation Lap | MSG: GT Cup | 00:05 |
| 15:15 | - | 16:15 | 01:00 | Main Race | MSG: GT Cup | |
| 16:25 | - | 16:40 | 01:15 | Podium Ceremony | MSG: GT Cup | |
| 17:00 | - | 17:45 | 00:45 | Closing Ceremony | All | |
| 17:45 | | | | Cocktail Reception | All | |